# SDR SWAA2013021912793

- Difficulty date: February 2, 2013
- Submitted: February 20, 2013
- Operation: Air carrier
- Aircraft: N612SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27930
- Aircraft time: 56,714 hours, 46,148 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Deck
- Part number: 6545409
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO CRACKS WERE FOUND ON MAIN WHEEL WELL PRESSURE DECK AT BS 663.75 BETWEEN LBL 24.5 AND BL 0 CRACK 1 L=0.340",CRACK 2 L=0.250".  REPLACED WEB ON MAIN WHEEL WELL PRESSURE DECK LOCATED BS 663.75 TO BS 675 BL 0 LBL 30 WING CENTER SECTION IAW SRM B737-300 51-10-02 AND DRAWING 65- 45409.
